Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 315, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 31, 2015, 5:45 PM EDT for Crisp County, Dooly County, Wilcox County, Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2015, 5:45 PM EDT (21:45 UTC)
- Expired
- Jul 31, 2015, 6:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crisp County, GA, Dooly County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 73 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 6:05 PM EDT | TSTM WND DMG | Cordele, GA | 911 CALL CENTER RECEIVED REPORT OF A TREE DOWN ON CEMETARY ROAD JUST OFF OF HIGHWAY 257 AND ANOTHER TREE DOWN ON FRONTAGE ROAD VERY NEAR CORDELE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
270
WUUS52 KFFC 312145
SVRFFC
GAC081-093-315-312230-
/O.NEW.KFFC.SV.W.0315.150731T2145Z-150731T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT FRI JUL 31 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL WILCOX COUNTY IN CENTRAL GEORGIA...
NORTHERN CRISP COUNTY IN CENTRAL GEORGIA...
SOUTHEASTERN DOOLY COUNTY IN CENTRAL GEORGIA...
* UNTIL 630 PM EDT
* AT 544 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VIENNA...
MOVING SOUTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CORDELE...VIENNA...TREMONT...RICHWOOD...WENONA...EAST CRISP...
TIPPETTVILLE...PLEASANT VIEW...SEVILLE...RAINES AND HATLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3218 8381 3218 8361 3212 8361 3212 8360
3190 8356 3190 8388
TIME...MOT...LOC 2144Z 359DEG 10KT 3213 8373
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:45 PM EDT, 2 hours earlier.
Area forecast discussion, Jul 31, 3:45 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EDT FRI JUL 31 2015 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... LARGELY A PERSISTENCE FORECAST ON TAP AS LITTLE CHANGE TO CURRENT REGIME IS EXPECTED. SFC HIGH REMAINS NW OF THE AREA DESPITE SOME WEAK INVERTED RIDGING EAST OF THE APPALACHIANS IMPINGING MORE EAST FLOW INTO THE NE CWA. GREATEST INSTABILITY GRADIENT REMAINS ACROSS CENTRAL GA ALONG WITH A STALLED FRONTAL BOUNDARY DRAPED FROM NEAR COLUMBUS TO MACON. THIS FEATURE ALONG WITH THE MORE ENHANCED MOISTURE GRADIENT SHOULD HAVE LITTLE CHANGE IN LOCATION /PERHAPS A BIT FARTHER SOUTH/ FOR SATURDAY. HAVE INCLUDED CHANCE POPS AGAIN FOR SHOWERS/THUNDERSTORMS IN THE AFTERNOON TO EVENING. BUFR SOUNDINGS IN THE SOUTHEAST /MORESO THE NAM/ WITH DECENT LOW LEVEL LAPSE RATES AGAIN FOR SATURDAY AND AS RECENT RADAR TRENDS HAVE INDICATED THUS FAR...COULD SEE SOME STRONG STORMS WITH GUSTY WINDS AND FREQUENT LIGHTNING AND AN ISOLATED SEVERE CANNOT BE RULED OUT. COULD BE DEALING WITH SOME PATCHY MORNING FOG IN AREAS THAT RECEIVE PRECIP THIS EVENING SO WILL NEED TO MONITOR FOR FUTURE UPDATES. TEMPS SHOULD STAY NEAR CLIMO NORMS THRU THE PERIOD. HAVE GONE SLIGHTLY HIGHER ON DEWPOINTS AS WHAT HAS TRENDED RECENTLY BEHIND THE FRONT. BAKER .LONG TERM /SUNDAY THROUGH FRIDAY/... OVERALL LONG TERM TRENDS LOOK TO BE ON TRACK SO HAVE AVOIDED MAKING ANY WHOLESCALE CHANGES TO THE FORECAST. HAVE MADE MINOR ADJUSTMENTS TO TEMPS AND DEW POINTS FOR BETTER NEIGHBOR CONSISTENCY AND TO USE THE LATEST MODEL GUIDANCE DATA. THE PREVIOUS FORECAST DISCUSSION FOLLOWS... 31 /ISSUED 341 AM EDT FRI JUL 31 2015/ MODELS ARE SHOWING GOOD AGREEMENT ON A WEAK COLD FRONT STALLED ACROSS PARTS OF CENTRAL GEORGIA SATURDAY NIGHT... SAGGING FURTHER SOUTH AND INTO SOUTH GEORGIA ON SUNDAY...THEN INTO NORTH FLORIDA ON MONDAY. THIS SHOULD LESSON THUNDERSTORM CHANCES ACROSS THE AREA THROUGH THE FIRST PART OF NEXT WEEK AS A DRIER AIR MASS SETTLES OVER THE REGION. THE COMBINATION OF A MOIST SOUTHERLY SURFACE TO MID LEVEL FLOW AND SUBTLE UPPER DISTURBANCES FROM THE WEST WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS BACK TO THE FORECAST AREA FOR WEDNESDAY AND THURSDAY. MODEST INSTABILITY AND WEAK DEEP LAYER WIND SHEAR CONTINUES TO SUGGEST ANY AFTERNOON/EVENING STORMS SHOULD REMAIN BELOW SEVERE LIMITS. BEHIND THE FRONT... A DRIER AIR MASS WILL HELP HOLD HEAT INDICES BELOW THE 100 DEGREE MARK FOR MOST AREAS FOR SUNDAY THROUGH TUESDAY. THEN AS GULF MOISTURE BEGINS TO CREEP NORTHWARD... NEAR CRITICALLY HIGH HEAT INDICES ARE LIKELY TO RETURN TO MUCH OF THE AREA BY MID WEEK. 39 && .AVIATION... 18Z UPDATE... MOSTLY VFR CONDITIONS THROUGH PERIOD ACROSS AREA WITH AFTERNOON/EVENING SHRA/TSRA POTENTIAL GREATEST FOR SOUTHERN SITES ALONG WITH POSSIBLE REDUCED VSBYS. DEPENDING ON WHERE PRECIP OCCURS TODAY...MAY NEED TO INCLUDE MVFR VSBYS FOR EARLY MORNING TOMORROW. CIGS IN 4-6 KFT RANGE WITH CU FIELD THEN MOSTLY CLEAR OVERNIGHT AND SIMILAR TREND AGAIN FOR SATURDAY AFTERNOON. PRECIP CHANCES AGAIN STAYING IN SOUTHERN TIER FOR SATURDAY. WINDS HAVE BEEN TRICKY THIS AFTERNOON INTO EVENING AS KATL AND NEARBY SITES MAY HAVE SOME WAVERING BETWEEN EAST AND NNW BUT SHOULD MAINLY STAY EAST OF NORTH AND CLOSE TO NORTH OVERNIGHT BEFORE NE AGAIN FOR SATURDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO LOW ON AFTERNOON/EVENING WINDS TODAY. MEDIUM ON PRECIP CHANCE THIS AFTERNOON NEAR KATL. HIGH ON ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 94 69 94 / 10 10 10 10 ATLANTA 72 93 72 93 / 10 10 10 10 BLAIRSVILLE 59 88 60 88 / 10 5 10 10 CARTERSVILLE 64 93 64 94 / 5 5 10 10 COLUMBUS 75 94 73 95 / 30 40 20 20 GAINESVILLE 69 92 69 92 / 10 5 10 10 MACON 73 92 71 95 / 30 40 20 20 ROME 62 94 63 93 / 0 5 5 10 PEACHTREE CITY 68 92 67 93 / 20 10 10 10 VIDALIA 74 91 73 93 / 40 50 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BAKER LONG TERM....31 AVIATION...BAKER
Hazardous weather outlook, Jul 31, 3:52 PM EDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 352 PM EDT FRI JUL 31 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-012000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 352 PM EDT FRI JUL 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT... WEATHER HAZARDS EXPECTED... THE MAIN STORM THREATS ARE BRIEF WIND GUSTS... FREQUENT LIGHTNING AND LOCALLY HEAVY DOWNPOURS. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF A COLD FRONT ACROSS CENTRAL GEORGIA THIS AFTERNOON AND EVENING. THE GREATEST THUNDERSTORM THREAT WILL BE MAINLY ALONG AND SOUTH OF A LA GRANGE TO WASHINGTON LINE THROUGH 10 PM. ALTHOUGH A FEW STORMS COULD BECOME STRONG... SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A STALLED FRONTAL BOUNDARY ACROSS CENTRAL GEORGIA WILL HELP PROVIDE A FOCUS FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THERE OVER THE WEEKEND. SEVERE STORMS ARE NOT EXPECTED. THE WEAKENING FRONT IS EXPECTED TO PUSH SOUTH OF THE AREA BY MONDAY... WITH HIGH PRESSURE AND A DRIER NORTHERLY FLOW LESSONING RAIN CHANCES FOR ALL AREAS ON MONDAY... AND POSSIBLY ON TUESDAY. A MOIST SOUTHERLY FLOW WILL BRING A CHANCE OF AFTERNOON THUNDERSTORMS BACK TO THE AREA BY MID WEEK. BEHIND THE FRONT... THE DRIER AIR MASS WILL HELP HOLD HEAT INDICES BELOW THE 100 DEGREE MARK ACROSS NORTH GEORGIA TODAY... AND ACROSS NORTH AND CENTRAL GEORGIA OVER THE WEEKEND AND POSSIBLY THROUGH THE FIRST PART OF NEXT WEEK. NEAR CRITICALLY HIGH HEAT INDICES ARE EXPECTED TO RETURN TO MUCH OF THE AREA BY MID NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 31, 4:09 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT FRI JUL 31 2015
GAZ080-081-093-094-312045-
MACON GA-TAYLOR GA-CRAWFORD GA-PEACH GA-
409 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...EASTERN
TAYLOR...SOUTHEASTERN CRAWFORD AND PEACH COUNTIES UNTIL 445 PM EDT...
AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT VALLEY...MOVING SOUTHWEST AT 20 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...FORT VALLEY...WARNER ROBINS...BYRON...MARSHALLVILLE...SAINT
LOUIS...POWERVILLE...NAKOMIS...LEE POPE...WINCHESTER...LAKEWOOD AND
MIAMI VALLEY.
LAT...LON 3251 8412 3269 8385 3259 8372 3255 8372
3253 8374 3253 8375 3250 8376 3251 8379
3246 8380 3244 8383 3246 8383 3246 8385
3242 8384 3234 8391
TIME...MOT...LOC 2009Z 044DEG 19KT 3258 8384Local storm report, Jul 31, 4:26 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT FRI JUL 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG DUBLIN 32.54N 82.90W
07/31/2015 LAURENS GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED 15-20 TREES DOWN NEAR
HIGHWAY 19 IN DUBLIN AND EXTENDING INTO PARTS OF EAST
DUBLIN.
&&
EVENT NUMBER FFC1500578
KOVACIKSpecial weather statement, Jul 31, 4:53 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EDT FRI JUL 31 2015
GAZ069-070-312130-
UPSON GA-LAMAR GA-
453 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UPSON AND SOUTHERN
LAMAR COUNTIES UNTIL 530 PM EDT...
AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR THE ROCK...OR NEAR BARNESVILLE...MOVING
SOUTHWEST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...BARNESVILLE...YATESVILLE...ALDORA...LINCOLN PARK...THE
ROCK...REDBONE...HANNAHS MILL...REDBONE CROSSROADS...LOGTOWN AND
PIEDMONT.
LAT...LON 3299 8430 3300 8430 3299 8429 3299 8427
3302 8427 3309 8417 3301 8406 3293 8411
3293 8412 3291 8412 3277 8421 3292 8441
TIME...MOT...LOC 2052Z 029DEG 10KT 3298 8419Local storm report, Jul 31, 5:03 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT FRI JUL 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG MARION 32.66N 83.44W
07/31/2015 TWIGGS GA 911 CALL CENTER
911 CALL CENTER HAS RECEIVED REPORTS OF AT LEAST 5
TREES DOWN ACROSS THE COUNTY. RADAR IMAGERY REVEALS MOST
LIKELY IMPACTED AREAS WERE MARION AND LOCATIONS JUST
WEST.
&&
EVENT NUMBER FFC1500579
KOVACIKLocal storm report, Jul 31, 5:20 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT FRI JUL 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG HAWKINSVILLE 32.28N 83.47W
07/31/2015 PULASKI GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORT OF 1 TREE AND 1
POWERLINE DOWN ON HIGHWAY 230 WEST LOCATED JUST WEST OF
DOWNTOWN HAWKINSVILLE
&&
EVENT NUMBER FFC1500580
KOVACIKSpecial weather statement, Jul 31, 5:33 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EDT FRI JUL 31 2015
GAZ105>108-312200-
CRISP GA-WILCOX GA-DOOLY GA-PULASKI GA-
533 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRISP...NORTHWESTERN
WILCOX...DOOLY AND SOUTHWESTERN PULASKI COUNTIES UNTIL 600 PM EDT...
AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM 6 MILES NORTHEAST OF
PINEVIEW TO NEAR LILLY...AND MOVING SOUTH AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CORDELE...VIENNA...ROCHELLE...BYROMVILLE...PINEVIEW...PINEHURST...
PITTS...LILLY...TREMONT...GEORGIA VETERANS MEMORIAL ST PK...CEDAR
CREEK...RICHWOOD...POPE CITY...WALLACE...DRAYTON...TIPPETTVILLE...
PLEASANT VIEW...SEVILLE...FINLEYSON AND EAST CRISP.
LAT...LON 3193 8392 3197 8393 3199 8395 3202 8395
3202 8396 3203 8396 3205 8397 3205 8398
3208 8398 3221 8390 3222 8341 3193 8334
TIME...MOT...LOC 2133Z 015DEG 8KT 3217 8342 3216 8384The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:32 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 43 min |
| Jul 31, 12:40 PM EDT | Special Weather Statement | FFC | Montgomery | 35 min |
| Jul 31, 1:31 PM EDT | Special Weather Statement | FFC | Dodge | 29 min |
| Jul 31, 1:44 PM EDT | Special Weather Statement | FFC | Marion | 31 min |
| Jul 31, 2:13 PM EDT | Special Weather Statement | FFC | Treutlen | 32 min |
| Jul 31, 2:25 PM EDT | Special Weather Statement | FFC | Marion | 35 min |
| Jul 31, 2:32 PM EDT | Special Weather Statement | FFC | Stewart | 13 min |
| Jul 31, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 48 min |
| Jul 31, 2:58 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jul 31, 3:16 PM EDT | Special Weather Statement | FFC | Schley | 29 min |
| Jul 31, 3:33 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Jul 31, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 38 min |
| Jul 31, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 49 min |
| Jul 31, 4:05 PM EDT | Special Weather Statement | FFC | Dodge | 25 min |
| Jul 31, 4:09 PM EDT | Special Weather Statement | FFC | Peach | 36 min |
| Jul 31, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 32 min |
| Jul 31, 4:53 PM EDT | Special Weather Statement | FFC | Upson | 37 min |
| Jul 31, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski | 34 min |
| Jul 31, 5:33 PM EDT | Special Weather Statement | FFC | Dooly, Wilcox | 27 min |
| Jul 31, 6:14 PM EDT | Special Weather Statement | FFC | Crisp | 31 min |
| Jul 31, 6:23 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Jul 31, 6:33 PM EDT | Special Weather Statement | FFC | Schley | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.